Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Difference between juvenile mclonic epilepsy and absence/complex partial seizures

What is the difference between juvenile myclonic epilepsy and absence/complex partial seizures ? Does JME typically happen in the morning ? Can it be diagnosed from a EEG ? I was doing some research and understand that it is difficult to wean away the meds from JME How far this is true ? Would tegretol work for JME ? Last question ? If fits are unwanted electrical activityu in the brain does it mean that the seizure is not severe if we do not have an haeadache ? thanks for your response
Asked On : Tue, 28 Aug 2012
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diabetologist 's  Response
Aug 2012
Dear Uditguru,

You have not mentioned your age here. But the sugars you mentioned here are unlikely to increase frequency of urination. hence you need to rule out two conditions primarily. One is urinary tract infection and the other is benign prostrate hypertrophy. The later one is common if you are more than 50 years. The lethargy might likely be because of the sleep disturbance due to urination. another rare causes include excess calcium in the body; hence get your calcium profile done. Tendency to drink excess fluid; hence just see if it has any reason. If not, then try to restrict fluid intake during evening hours. If you look at your fasting sugar, for a person with new onset diabetes, it is high. Hence you should make changes in the night medications for diabetes to normalise fasting sugar and that might also make wonders. Take care.
Answered: Tue, 28 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor